Anomalous energy dependence of the polarisation of the radiation of atoms excited by an electron beam
Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1256-1258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_6_a15,
author = {G. V. Sholin},
title = {Anomalous energy dependence of the polarisation of the radiation of atoms excited by an electron beam},
journal = {Doklady Akademii Nauk},
pages = {1256--1258},
year = {1967},
volume = {175},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a15/}
}
TY - JOUR AU - G. V. Sholin TI - Anomalous energy dependence of the polarisation of the radiation of atoms excited by an electron beam JO - Doklady Akademii Nauk PY - 1967 SP - 1256 EP - 1258 VL - 175 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a15/ LA - ru ID - DAN_1967_175_6_a15 ER -
G. V. Sholin. Anomalous energy dependence of the polarisation of the radiation of atoms excited by an electron beam. Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1256-1258. http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a15/